# SDR USAASB00247

- Difficulty date: September 6, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 659401
- Condition: Faulty
- Location: E/E Bay
- Part time: 15,918 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FLT 1541 - EN ROUTE FROM ROC TO PHL, DURING FLIGHT, THE FIRE WARNING LIGHTS ILLUMINATE INTERMITTENTLY FOR NO APARENT REASON, ESPECIALLY DURING TAXI, TAKEOFF AND LANDING ROLL OUT.  MAINTENANCE CHECKED FIRE WARNING LIGHTS CIRCUIT FOR SHORTS TO GROUND.  NONE FOUND.  REMOVED AND REPLACED THE M279 ENGINE AND APU FIRE OVERHEAT CONTROL MODULE AND M237 COMPARTMENT OVERHEAT ACCY MODULE (P/N 65-52808-7) AS PRECAUTIONARY.  ENGINE FIRE WARNING/WHEELWELL FIRE WARNING AND COMPT OVERHEAT TEST NORMAL.  (M)
